IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stability preserving mappings for stochastic dynamical systems

Author(s): Ling Hou ; A.N. Michel
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2001
Volume: 46
Page Count: 6
Page(s): 933 - 938
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.928598
Regular:

We first formulate a general model for stochastic dynamical systems that is suitable in the stability analysis of invariant sets. This model is sufficiently general to include as special cases... View More

Advertisement